# SDR SWAA2017083116025

- Difficulty date: August 7, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY UPPER HEADER PANEL EXIT SIGN LENS MISSING.  INSTALLED LENS IAW AMM.
